Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Cyclicity of division algebras of prime degree


Author: Sam Perlis
Journal: Proc. Amer. Math. Soc. 21 (1969), 409-411
MSC: Primary 16.50
MathSciNet review: 0238901
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0238901-2
PII: S 0002-9939(1969)0238901-2
Article copyright: © Copyright 1969 American Mathematical Society